PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 31 | 1 | 125-134
Tytuł artykułu

Characterization of smooth, compact algebraic curves in ℝ²

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
31
Numer
1
Strony
125-134
Opis fizyczny
Daty
wydano
1995
Twórcy
autor
  • Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta T2N 1N4, Canada
autor
  • Department of Mathematics and Statistics, University of Auckland, Private Bag 92019, Auckland, New Zeland
autor
  • Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1092, U.S.A.
Bibliografia
  • [BLMT] L. Bos, N. Levenberg, P. Milman and B. A. Taylor, Tangential Markov inequalities characterize algebraic submanifolds of $ℝ^n$, Indiana Univ. Math. J., to appear.
  • [L] G. Lorentz, Approximation of Functions, Holt, Rinehart, and Winston, 1966.
  • [P] C. Pommerenke, On the derivative of a polynomial, Michigan Math. J. 6 (1959), 373-375.
  • [R] D. Ragozin, Polynomial approximation on compact manifolds and homogeneous spaces, Trans. Amer. Math. Soc. 150 (1970), 41-53.
  • [S] A. Sadullaev, An estimate for polynomials on analytic sets, Math. USSR-Izv. 20 (1983), 493-502.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv31z1p125bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.